# SDR FDEA201511143607

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 581 hours, 20,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E & E BAY DOOR CUT OUT STATION 231.25 IS DENTED & GOUGED.  REPAIRED FWD E & E BAY DOOR CUT OUT, STATION 231.25 IAW EA F-5310-T0321509 P 1.  FUSELAGE MAIN FRAME FWD E & E COMPARTMENT BS 231.25, BL0, FRAME DENT REPAIR.
